# SDR ABXA20230815173

- Difficulty date: July 17, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 92,919 hours, 41,920 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315T11016
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED SKIN PEELED-OFF ON THE NO. 2 OUTBOARD T/R APPROXIMATELY AT STA 248.32, CLOSE TO LATCH OPENING/CUTOUT AT AFT EDGE. THE PEELED-OFF WAS REMOVED BY TRIMMING WITH 0.80¿ IN LENGTH AND BY 0.130¿ DEPTH. THE SRM 54-31-01, REPAIR 1, DETAIL I REQUIRED THAT THE DAMAGE IS 2.0 INCHES FROM THE EDGE OF THE PANEL. SRM 54-00-01, FIGURE 201, DETAIL 6 CANNOT BE ACCOMPLISHED ON THIS AREA DUE TO DOUBLER WILL FALL ON THE LATCH-AREA AND REPAIR FASTENERS INACCESSIBILITY. REPAIRED PER ABX-REA-7830-65086-00
